MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565050
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic enteral stent was to be implanted in the intestines to treat intestinal obstruction due to malignant tumors during an intestinal stent implantation procedure performed on (b)(6) 2025.The patient's anatomy was tortuous (tight) prior to stent placement.During the procedure, it was reported that the when the stent was deployed, it fell off prematurely, the deployment was not accurate, and the therapeutic effect could not be achieved.It was also that the advancer was stuck and the release was inaccurate.The stent was then removed using biopsy forceps.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 has been updated.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic enteral stent was to be implanted in the intestines to treat intestinal obstruction due to malignant tumors during an intestinal stent implantation procedure performed on (b)(6) 2025.The patient's anatomy was tortuous (tight) prior to stent placement.During the procedure, it was reported that when the stent was deployed, it fell off prematurely, the deployment was not accurate, and the therapeutic effect could not be achieved.It was further reported that the advancer was stuck and the release was inaccurate.The stent was then removed using biopsy forceps.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24117334
Report Number3005099803-2026-00242
Device Sequence Number18564402
Product Code MQR
UDI-Device Identifier08714729456520
UDI-Public(01)08714729456520(17)270103(10)35549970
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565050
Device Catalogue NumberM00565050
Device Lot Number0035549970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/18/2026
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight59 KG